MathSciNet Relay Station
MathSciNet bibliographic data
MR1305284 14J27 (11G05)
Schwartz, Charles F. An elliptic surface of Mordell-Weil rank $8$ over the rational numbers. J. Théor. Nombres Bordeaux 6 (1994), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement